# SDR NWAA073356307

- Difficulty date: October 3, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 76,211 hours, 9,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND UPPER DECK RT EMERGENCY DOOR BATTERY PACK INOPERATIVE.  REPLACED BATTERY PACK PER AMM 52-23-14.  OPS CHECKS GOOD.
